MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; Permanent defibrillator electrodes
Model Number 7121Q/58
Medical Device Problem Codes Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was in the intensive care unit (icu) and multiple ventricular tachycardia (vt) episodes were observed in the ventricular fibrillation (vf) zone, premature ventricular contractions (pvc)s triggered torsades treated successfully with shock.The episode report stated the securesense algorithm inhibited therapy due to noise on the right ventricular (rv) lead, but no lead noise was logged.The noise also could not be reproduced and all impedance dropped.The patient was recovering.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
Permanent defibrillator electrodes
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24511207
Report Number2017865-2026-04561
Device Sequence Number9870324
Product Code NVY
UDI-Device Identifier05414734503167
UDI-Public(01)05414734503167(10)3469043(17)140831
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2014
Device Model Number7121Q/58
Device Lot Number3469043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown